# SDR CALA2019040500523

- Difficulty date: April 2, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 80,577 hours, 11,294 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 272T12001432
- Condition: Broken
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

C HYD QTY EICAS LT. PUMPS SELECT OFF. QTY STABLE AT .27 REMOVED (UPPER) R/WING ACCESS PANEL # 651PT TO F.O.M. REMOVED (UPPER) R/WING ACCESS PANEL # 651NT TO F.O.M. REMOVED (LOWER) R/WING ACCESS PANEL # 652HB TO F.O.M. DISCOVERED HYD. LEAK AT HYD. TUBING B-NUT CONNECTION LOCATED UNDER R/WING (UPPER) ACCESS PANEL # 651NT. (LOCATION HAS BEEN MARKED WITH RED TAPE). AMM TASK # 12-12-01. RE-SERVICED HYD. SYSTEM FLUID QUANTITY BACK UP TO 90% IRW 767-4 T/S LEAK IN THE RIGHT LANDING GEAR EXTENTION & RETRACT SYSTEM, FOUND TO BE LEAKING FROM A CRACK IN TUBE ASSY. P/N 272T1200-1432. REMOVED TUBE P/N 272T1200-1432 & TUBE 272T1200-1434 REF. I.P.C. 32-32-56-03 ITEMS 171 & 172. ADD EMP:U222091 ADDITIONAL EMP. WORK PERFORMED. REMOVED 2 EA HYD  TUBE ASSY - LANDING GEAR, UP IPC 32-32-56-03 ITEM 271 &AMP
